Approximate wave solutions for generalized Benjamin-Bona-Mahony-Burgers equations

Kamel Al-Khaled, Shaher Momani, Ahmed Alawneh

Research output: Contribution to journalArticle

42 Citations (Scopus)

Abstract

We consider solitary-wave solutions of generalized Benjamin-Bona-Mahony- Burgers Equations (shortly BBMB). The decomposition method is proposed for the numerical solution subject to appropriate initial condition. Soliton solutions are constructed to show the nature of the solution. The numerical solutions of our model equation are calculated in the form of convergence power series with easily computable components. The decomposition method performs extremely well in terms of accuracy, efficiently, simplicity, stability and reliability.

Original languageEnglish
Pages (from-to)281-292
Number of pages12
JournalApplied Mathematics and Computation
Volume171
Issue number1
DOIs
Publication statusPublished - Dec 1 2005

    Fingerprint

Keywords

  • Adomian decomposition method
  • Benjamin-Bona-Mahony-Burgers Equation
  • Soliton solutions

ASJC Scopus subject areas

  • Applied Mathematics
  • Computational Mathematics
  • Numerical Analysis

Cite this